MathSciNet Relay Station
MathSciNet bibliographic data
MR2055308 34A05 (26A33 33C10 35C05)
Lin, Shy-Der; Shyu, Jaw-Chian; Nishimoto, Katsuyuki; Srivastava, H. M. Explicit solutions of some general families of ordinary and partial differential equations associated with the Bessel equation by means of fractional calculus. J. Fract. Calc. 25 (2004), 33–45.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement